Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking Coreg for blood pressure for a while

I am taking Coreg for blood pressure for a while now but the last couple month have had problems and pain in my biseps and have absolutely no energy. Now for the last 4 days have only been taking it at night and feel 100 percent better during the day and arm pain has lessened but am worried about my blood pressure. Does this make any sense? Am going to talk with my dr this week.
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was just perscribed a low dose of atenolol for a palpitatons and rapid heart rate. I ve only been on them for 3 days now but am having dips in blood pressure (97/67) which is making me feel yucky . They suggested taking the medicine at night so that these dips happen at night rather than in the morning and their hope is that my bp will level off after a while. It makes me nervous to take this at night and for my bp to dip while I am sleeping. Any reason to be concerned?

doctor1 MD

Yes, I have 2nd degree av failure secondary to symptomatic hyponatremia that required a pace maker. I take 40mg of Lisinopril, 10mg norvasc and am prescribed 6.25 mg of coreg 3 times a day. I can take the coreg twice a day no problem which brings my blood pressure 140 over 70...any tips for being able to take the coreg without intolerable?

doctor1 MD

I am on Coreg...it seems that no matter what dosage I take (I m on 6.25mg right now)...when I take it my blood pressure plummets down to about 99/65. I have to lay down and wait for it to come back up. Should I be on this drug? I m also in Lisinopril 10mg.

Loading Online Doctors....